Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Quad Cities, IA

June 13, 2015Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 13, 2015, 3:55 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 3:55 PM CDT (20:55 UTC)
Expired
Jun 13, 2015, 4:45 PM CDT
In force
50 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:02 PM CDTHAIL 1Buda, ILVIA TWITTER HAIL PICTURE. TIME ESTIMATED BASED OFF OF RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS53 KDVN 132055
SVRDVN
ILC011-155-132145-
/O.NEW.KDVN.SV.W.0041.150613T2055Z-150613T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
  BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 445 PM CDT

* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUDA...OR 12
  MILES NORTHEAST OF KEWANEE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
  WYANET...SHEFFIELD...TISKILWA...LA MOILLE...DALZELL...BUDA...BUREAU
  JUNCTION...DEPUE...BUREAU...MARK...CHERRY...NEPONSET...MALDEN AND
  SEATONVILLE.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 38 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 8964 4123 8964 4123 8979 4138 8984
      4159 8919 4159 8918 4124 8917
TIME...MOT...LOC 2055Z 255DEG 24KT 4132 8972 

HAIL...0.88IN
WIND...60MPH
 
$$

NICHOLS
4 follow-up statements
873 
WWUS53 KDVN 132109
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT SAT JUN 13 2015

ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
409 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND BUREAU COUNTIES...

AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WYANET...OR
NEAR PRINCETON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
WYANET...SHEFFIELD...TISKILWA...LA MOILLE...DALZELL...BUDA...BUREAU
JUNCTION...DEPUE...BUREAU...MARK...CHERRY...NEPONSET...MALDEN AND
SEATONVILLE.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 38 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4122 8964 4123 8964 4123 8979 4138 8984
      4159 8919 4159 8918 4124 8917
TIME...MOT...LOC 2108Z 257DEG 26KT 4134 8957 

HAIL...0.75IN
WIND...60MPH
 
$$

NICHOLS
830 
WWUS53 KDVN 132119
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT SAT JUN 13 2015

ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
419 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND EASTERN BUREAU COUNTIES...

AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRINCETON...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
WYANET...TISKILWA...LA MOILLE...DALZELL...BUREAU JUNCTION...DEPUE...
BUREAU...MARK...CHERRY...MALDEN...SEATONVILLE...STANDARD...ARLINGTON
AND DOVER.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 48 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4122 8964 4142 8964 4159 8919 4159 8918
      4124 8917
TIME...MOT...LOC 2118Z 255DEG 24KT 4136 8948 

HAIL...<.75IN
WIND...60MPH
 
$$

NICHOLS
989 
WWUS53 KDVN 132132
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
432 PM CDT SAT JUN 13 2015

ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
432 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND EASTERN BUREAU COUNTIES...

AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEPUE...OR
NEAR PRINCETON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
TISKILWA...LA MOILLE...DALZELL...BUREAU JUNCTION...DEPUE...BUREAU...
MARK...CHERRY...MALDEN...SEATONVILLE...STANDARD...ARLINGTON...DOVER
AND HOLLOWAYVILLE.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 54 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4123 8950 4145 8953 4159 8919 4159 8918
      4124 8917
TIME...MOT...LOC 2131Z 256DEG 26KT 4138 8934 

HAIL...<.75IN
WIND...60MPH
 
$$

NICHOLS
692 
WWUS53 KDVN 132144
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT SAT JUN 13 2015

ILC011-155-132153-
/O.EXP.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
444 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND EASTERN
BUREAU COUNTIES WILL EXPIRE AT 445 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.  THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4123 8950 4145 8953 4159 8919 4159 8918
      4124 8917
TIME...MOT...LOC 2141Z 255DEG 24KT 4138 8934 

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:19 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 13, 3:19 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
319 PM CDT SAT JUN 13 2015

.SYNOPSIS...
ISSUED AT 237 PM CDT SAT JUN 13 2015

ENTIRE CENTRAL PORTIONS OF THE US IN DEEP MOISTURE PLUME OF MOSTLY
CLOUDY TO CLOUDY SKIES WITH POPCORN SHOWERS AND THUNDERSTORMS DEVELOPING
AS OF 2 PM CDT. UPPER AIR ANALYSIS SHOWS DEEP SOUTHERLY WINDS OF NEARLY
SATURATED AIR TO CONTINUE FOR AT LEAST THE NEXT FEW DAYS WITH ALMOST
TROPICAL CONDITIONS TO ACCOMPANY LOTS OF CLOUDS AND EPISODES OF PRECIPITATION
WITH SPOTTY...LOCALLY HEAVY RAINFALL THE MAIN RISK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 237 PM CDT SAT JUN 13 2015

SHORT TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN
ISSUE THE AREAS OF SHOWERS AND STORMS THAT WILL PRODUCE LOCALLY SIGNIFICANT
TO HEAVY RAINFALL. THE NATURE OF THE LIGHT UNIDIRECTIONAL FLOW AND
WEAK FORCING INDICATES FAVORED AREAS UNLIKELY TO BE ABLE TO BE KNOWN
UNTIL A FEW HOURS AT MOST BEFORE THE EVENT WITH MID TO LATE AFTERNOON
UNTIL MID EVENING MAIN RISKS OF HEAVY RAINS AND LOCALLY GUSTY WINDS.

TONIGHT...CHANCE POPS NW TO LIKELY POPS SE 2/3 OF THE AREA WITH AREAS
OF SHOWERS AND STORMS. PW/S OF 1.5 TO OVER 2 INCHES WITH HIGH RH TO
OVER 500 MB TO PRODUCE RAINFALL RATES OF OVER 2 INCHES AN HOUR. RAINFALL
AMOUNTS OF .25 TO OVER 1 INCHES IS SUGGESTED WITH HEAVIEST SE AND LIGHTEST
NW. NOT ENOUGH CONFIDENCE NOT REGIME FAVORED FOR LARGE AREAS OF 1.5
INCHES WHICH IS WHAT IS SUGGESTED FOR A FLASH FLOOD WATCH. LOWS TONIGHT
65 TO AROUND 70 DEGREES SUGGESTED. PATCHY LIGHT FOG AND LOW CLOUDS ALSO
POSSIBLE ONCE AGAIN FOR LATER SHIFTS TO ASSESS. GUSTY WINDS OF 30 TO
45 MPH POSSIBLY WITH STRONGEST STORMS UNTIL MID TO LATE EVENING.

SUNDAY...CLOUDY WITH PARTIAL CLEARING MID TO LATE DAY WITH ONCE AGAIN
REDEVELOPMENT OF SHOWERS AND STORMS. HIGHS SHOULD BE 1 TO 2 DEGREES
WARMER THAN TODAY. AGAIN HIGH CHANCE TO LIKELY POPS WITH MOST LOCATIONS
TO RECEIVE A QUARTER TO LOCALLY POSSIBLY UP TO 1 INCH OF RAIN. ONCE
AGAIN...NOT ENOUGH TO SUPPORT A WATCH AT THIS TIME BUT MOIST AREA SOILS
WILL BECOME MORE SATURATED MOST LOCATIONS INCREASING RISK OF FLASH FLOODING
AND RIVER FLOODING NEXT WEEK OF RISK OF MORE RAINS TO CONTINUE AS IS
SUGGESTED AND FORECAST. HIGHS 80 TO 85 NORTH TO SOUTH WITH AGAIN GUSTY
WINDS OVER 45 MPH POSSIBLY IN AFTERNOON WITH STRONGEST STORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 315 PM CDT SAT JUN 13 2015

OVERVIEW...OCCASIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE LIKELY
THROUGH THIS EXTENDED FORECAST PERIOD.  GENERAL SOUTHWESTERLY 850MB
FLOW IS FORECAST TO CONTINUE TO ADVECT ANOMALOUSLY HIGH PRECIPITABLE
WATER VALUES INTO E IOWA/W ILLINOIS/NE MISSOURI.

850MB MOISTURE TRANSPORT VECTORS...ON THE WESTERN PERIPHERY OF A
NEARLY STATIONARY 850MB HIGH POSITIONED OVER THE SE U.S....SHOW A
PERSISTENT CONNECTION FROM THE WESTERN GULF OF MEXICO NORTHWARD INTO
THE MIDWEST. PLEASE READ THE CLIMATE SECTION FOR MORE DETAILS
REGARDING PRECIPITATION POTENTIAL.

SUNDAY LATE EVENING AND SUNDAY NIGHT...SCT SHOWERS AND STORMS WILL
LIKELY BE ONGOING DURING THE LATE EVENING ALTHOUGH INSTABILITY
SHOULD BE DECREASING THROUGH THIS PERIOD. STRONG TO SEVERE STORMS
ARE POSSIBLE ESPECIALLY PRIOR TO MIDNIGHT. SPC HAS A SLIGHT RISK FOR
SEVERE STORMS ALONG AND EAST OF A FREEPORT IL-IOWA CITY IA-MEMPHIS
MO LINE. MAIN RISKS ARE MOST LIKELY STRONG WIND GUSTS AND HEAVY RAIN
WITHIN A WEAKLY SHEARED AND MOIST ENVIRONMENT...0-6 KM BULK SHEAR
LESS THAN 25-30 KTS AND PWAT VALUES NEAR 2 INCHES OR NEAR THE 99TH
PERCENTILE FOR THE MIDDLE OF JUNE. MEAN 850-300MB WINDS AND
FORWARD-CORFIDI VECTORS INDICATE SLOW MOVING STORMS AT 15-20 MPH.

PROXIMITY TO A 300MB RIGHT ENTRANCE REGION SHOULD KEEP WEAK UPPER
DIVERGENCE ACROSS THE DVN CWA THROUGH THE NIGHT...PROVIDING SOME
LIFT TO SUPPORT AT LEAST ISOLATED SHOWERS AND STORMS. WITH NO AREAS
OF NOTABLE CONVERGENCE WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED.

MONDAY...SUBTLE INFLECTION/TROUGH APPARENT IN THE SFC-850 LAYER WILL
MOVE ACROSS E IOWA/W ILLINOIS/NE MISSOURI. ASSOCIATED LOW-LEVEL
CONVERGENCE AND DAYTIME HEATING SHOULD RESULT IN ISOLATED TO SCT
SHOWER/STORM DEVELOPMENT. MUCAPE OF 1000-2000 J/KG AND SLIGHTLY
HIGHER 0-6KM SHEAR OF 30-35 KTS COULD PRODUCE A FEW STRONG/SEVERE
STORMS...MOST PROBABLE ALONG/EAST OF A STERLING IL-TO-BURLINGTON IA
LINE. HIGHS ARE FORECAST NEAR 80 F.

TUESDAY AND WEDNESDAY...A REMNANT TROPICAL LOW AND ATTENDANT HIGH
MOISTURE CONTENT WILL INTERACT WITH A WESTERLY WAVE TO PRODUCE A
ZONE OF VERY HEAVY RAIN OVER THE MIDWEST/OHIO VALLEY. AT THIS TIME
THE VERY HEAVY RAIN ZONE IS FORECAST TO STAY MOSTLY SOUTH OF THE DVN
CWA...THROUGH CENTRAL MISSOURI AND ILLINOIS. HIGH TEMPS AGAIN NEAR
80 F WITH SCT SHOWERS/STORMS BOTH DAYS.

THURSDAY THROUGH SATURDAY...SIGNIFICANT MODEL DISCREPANCIES EXIST.
THE ECMWF/GEM ARE FAIRLY WET THU NIGHT/FRI MORNING AND HAVE A COLD
FRONT MOVING THROUGH...THE GFS IS MOSTLY DRY. HAVE 40 PERCENT POPS
FOR NOW. HIGH TEMPS ARE FORECAST IN THE LOWER 80S. A MORE ACTIVE
PATTERN IS POSSIBLE INTO NEXT WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 237 PM CDT SAT JUN 13 2015

REGION UNDER A DEEP MOIST LAYER OF GULF MOISTURE FROM LIGHT SOUTH
WINDS PRODUCING MOSTLY CLOUDY TO CLOUDY SKIES AND AREAS OF SHOWERS
AND THUNDERSTORMS. NO MAJOR CHANGE THE NEXT 24 HOURS WITH MOSTLY
MVFR TO IFR CLOUD BASES EXCEPT LOW VFR POSSIBLE IN THE AFTERNOON.
POPCORN SHOWERS AND STORMS...MOSTLY PM WITH BRIEF 1-3 MILES IN
RAIN...POSSIBLY HEAVY AND CIGS 1-3K AGL. AFTER 14/05Z...WIDESPREAD
MVFR AND AREAS OF IFR CONDITIONS TO DEVELOP AGAIN INTO MID MORNING
ON SUNDAY WITH AREAS OF FOG LOW CLOUD BASES WITH SLOW IMPROVEMENT
INTO MID DAY.

&&

.CLIMATE...
ISSUED AT 315 PM CDT SAT JUN 13 2015

THE CPC OUTLOOK FOR THE MIDDLE TO END OF JUNE HAS INCREASED
CHANCES FOR ABOVE NORMAL PRECIPITATION ACROSS THE UPPER MIDWEST
INCLUDING ALL OF E IOWA...W ILLINOIS...AND NE MISSOURI. MID-LEVEL
WINDS SHOULD LARGELY BE OUT OF THE WEST/SOUTHWEST AND AT TIMES COULD
BECOME PARALLEL TO LOW-LEVEL BOUNDARIES THAT OCCASIONAL SET UP
ACROSS THE REGION.

IT IS TOO EARLY TO FORECAST WITH MUCH DETAIL BUT THE MAIN MESSAGE
HERE IS THAT ANOMALOUSLY MOIST ANTECEDENT CONDITIONS AND THE
EXPECTED SYNOPTIC REGIME COULD SET THE STAGE FOR MORE FLASHING
FLOODING OR POSSIBLY RIVER FLOODING EPISODES OVER THE NEXT 1-2 WEEKS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...NICHOLS
SHORT TERM...NICHOLS
LONG TERM...UTTECH
AVIATION...NICHOLS
CLIMATE...UTTECH
Hazardous weather outlook, Jun 13, 4:02 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 AM CDT SAT JUN 13 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-140915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
402 AM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL AGAIN BE POSSIBLE TODAY AND TONIGHT ACROSS THE
AREA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY
TONIGHT.

THE STORM PREDICTION CENTER HAS A THREAT OF MARGINALLY SEVERE
STORMS SOUTH OF HIGHWAY 30. IF SEVERE STORMS DEVELOP THE PRIMARY
THREAT WOULD BE DAMAGING WINDS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A THREAT FOR THUNDERSTORMS...THROUGHOUT THE ENTIRE
EXTENDED FORECAST THROUGH FRIDAY. AT THIS TIME...BOTH HEAVY
RAIN...AND SEVERE STORMS APPEAR POSSIBLE ON SUNDAY AND
MONDAY...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. THE WARM
AND HUMID CONDITIONS ALONG A STATIONARY FRONT OVER THE OUTLOOK
AREA...WILL FUEL STRONG AFTERNOON THUNDERSTORMS...WHICH MAY BRING
THE THREAT FOR DAMAGING WINDS SUNDAY AND MONDAY AFTERNOONS. THIS
THREAT WILL THEN TRANSITION TO HEAVY RAINS...AND POSSIBLE FLASH
FLOODING...AND ADDITIONAL RISES ON AREA RIVERS. TUESDAY THROUGH
FRIDAY...IT IS TOO EARLY TO DETERMINE A THREAT FOR SEVERE
WEATHER...BUT WITH SATURATED SOILS...ANY ADDITIONAL HEAVY RAIN
COULD POSSIBLY CAUSE FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
RAINFALL REPORTS OF OVER AN INCH ARE APPRECIATED.

In the hours before

Special weather statement, Jun 13, 2:34 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT SAT JUN 13 2015

ILZ009-016-017-132030-
WHITESIDE-BUREAU-HENRY-
234 PM CDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT HENRY...WESTERN BUREAU AND
SOUTHEASTERN WHITESIDE COUNTIES...

AT 233 PM CDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE...MOVING
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEWANEE...PRINCETON...CAMBRIDGE...GENESEO...GALVA...WALNUT...
WYANET...ATKINSON...SHEFFIELD...ANNAWAN...TISKILWA...TAMPICO...
BUDA...HOOPPOLE...DEER GROVE...NEPONSET...OSCO...YORKTOWN...MANLIUS
AND MINERAL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 14 AND 55.
 INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 17 AND 19.
 INTERSTATE 88 NEAR MILE MARKER 42.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LAT...LON 4129 8943 4123 8967 4123 8987 4118 8987
      4115 9000 4115 9015 4139 9035 4176 8966
      4170 8963 4159 8963 4158 8957
TIME...MOT...LOC 1933Z 235DEG 31KT 4137 9020

NICHOLS
Local storm report, Jun 13, 2:48 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
248 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND GST     2 WNW CAMBRIDGE         41.32N 90.23W
06/13/2015  E50 MPH          HENRY              IL   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF AT LEAST 50 MPH FOR ABOUT A
            MINUTE. TIME ESTIMATED OFF OF RADAR.

&&
Special weather statement, Jun 13, 3:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT SAT JUN 13 2015

ILZ016>018-132130-
PUTNAM-BUREAU-HENRY-
333 PM CDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HENRY...PUTNAM AND
BUREAU COUNTIES...

AT 332 PM CDT...A STRONG THUNDERSTORM WAS NEAR SHEFFIELD...OR 13
MILES NORTHEAST OF KEWANEE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEWANEE...PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...
GRANVILLE...LADD...WYANET...SHEFFIELD...TISKILWA...LA MOILLE...
DALZELL...BUDA...BUREAU JUNCTION...MCNABB...DEPUE...MC NABB...
BUREAU...PUTNAM AND MARK.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 34 AND
72.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LAT...LON 4115 8916 4118 8963 4118 8964 4123 8964
      4123 8987 4119 8987 4119 8992 4120 8992
      4146 8989 4158 8942 4158 8917
TIME...MOT...LOC 2032Z 255DEG 24KT 4140 8976

NICHOLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:34 PM CDTSpecial Weather StatementDVNBureau, Henry56 min
Jun 13, 3:33 PM CDTSpecial Weather StatementDVNBureau, Putnam57 min
Jun 13, 6:34 PM CDTSpecial Weather StatementDVNRock Island41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.